Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lower abdominal pain. Eggs raptures. Injected HMG. Given susten and duphaston. Help?

Hello Doctor,
My wife was being injected with HMG 150 on day 3rd till day 7, she had produced more eggs than a normal no's of eggs a female should produce. Thereafter her follicular study was done, my wife's doctor had injected her for the eggs get raptured.
After that he has advised to take duphaston, Progonova & Susten VT100. she still gets cramps in her lover abdominal part
Is she Pregnant.
Today she is on her 29th day of her cycle. when should i do my pregnancy test.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Cramps arent usual symptoms of pregnancy. If she didnt have period you should wait 2 weeks after it and then do pregnancy tests. It is hard to say now is she pregnant. SOmetimes is more than 6 months needed for hormonal stimulated ovulation and succesful fecundation. I wish you luck,just be patient and tenacious,there is no need to hurry. This therapy can cause unplesant symptoms such as cramps, vaginal bleeding etc. but this cant be avoided. Wish you good health.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor